# SDR AU990585

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150M
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 04310045
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) VERTICAL STABILIZER SKIN CORRODED INTERNALLY.
